MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ONFLEX; SURGICAL MESH
Catalog Number UNKAA107
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made.We are unable to contact the reporter for additional information.No lot number has been provided; therefore, a review of the manufacturing records is not possible.As reported, the patient experienced pain, and migration post implant of the onflex mesh.The adverse reactions section of the instructions for use, supplied with this device lists, pain and migration as possible complications.Note, the date of event and date of implant are considered to be a best estimate as (b)(6) 2019 based on the available information.Should additional information be provided, a supplemental mdr will be submitted.Not returned.
 
Event or Problem Description
As alleged, the patient was implanted with a bard/davol onflex mesh.It was reported that the surgery took place "two years ago".It is alleged that the patient has had pain since surgery and allegedly an mri shows the mesh has migrated and is damaging other areas of the body.As reported, "the mesh will probably be removed as it seems to be hurting his nerves and one testicle." as reported, the patient's doctor has proposed to re-operate.It is reported that the patient wants to continue in the pain clinic at this time and does not want to undergo re-operation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made.We are unable to contact the reporter for additional information.No lot number has been provided; therefore, a review of the manufacturing records is not possible.As reported, the patient experienced pain, and migration post implant of the onflex mesh.The adverse reactions section of the instructions for use, supplied with this device lists, pain and migration as possible complications.Note, the date of event and date of implant are considered to be a best estimate as (b)(6) 2019 based on the available information.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to remove the udi number, which was entered inadvertently in the initial mdr.Should additional information be provided, a supplemental mdr will be submitted.

Brand Name
ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12617287
Report Number1213643-2021-20356
Device Sequence Number13790656
Product Code FTL
UDI-Device Identifier00801741074424
UDI-Public(01)00801741074424
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K142711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNKAA107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;